# SDR GAIA01174ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, A CRACK WAS DISCOVERED IN THE NOSE WHEEL WELL UPPER PRESSURE WEB AT BL 0 AT BS 277.  ACCOMPLISHED NOSE WHEEL WELL UPPER PRESSURE WEB REPAIR BS 277 BL 0 IAW SRM 51-40-2 FIG 1.  (M)
